# SDR AALA202001159017

- Difficulty date: January 13, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,032 hours, 24,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY/DIRTY SOCK ODOR IN FWD AND AFT CABIN (SLIGHT) ON TAKEOFF AND CLIMB, THEN DISSIPATED. ***SUPPLEMENTAL ACTION SECT. 4: ACCOMPLISHED MCM CARD 05-96-70 AND MCM CARD 38-94-14. FOUND NO DISCREPANCIES OR ANYTHING THAT WOULD CAUSE AN ODOR. OPS CHECK PACK SYSTEMS ALL SYSTEMS WORK PROPERLY WITH NO ODOR PRESENT.***(CLOSED)
